# SDR ASAA2016081717741

- Difficulty date: August 17, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 15,000 hours, 4,872 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Detached
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY SLIDE AT L1 DOOR FELL OUT OF HOUSING WHILE PARKED AT GATE.  ACFT GROUNDED. REINSTALLED THE SLIDE IAW AMM 25-66-01. OPS CHECKED NORMAL.
